# SDR DALA2019021901061

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 90,279 hours, 12,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT DOOR R2 AND L2 ARE INOPERATIVE. REPLACED BATTERY AT M121 R2 JUMP SEAT. SYSTEM OPERATION IS NORMAL.
